New approximate fixed point results for rational contraction mappings
DOI:
https://doi.org/10.23755/rm.v49i0.1430Keywords:
fixed point, approximate fixed point, rational contraction, diameter approximate fixed pointAbstract
In this paper, we investigate approximate fixed point results for ratio[1]nal contraction mappings in a metric space. This manuscript’s inten[1]tion is to demonstrate approximate fixed point results and the diam[1]eter of the approximate fixed point results on metric spaces. Particu[1]larly, we use some rational contraction mappings, which were mainly discussed in Dass and Gupta [1975] and Jaggi [1977]. A few ex[1]amples are included to illustrate our results. Also, we discuss some applications of approximate fixed point results in the field of mathe[1]matics rigorously.
References
S. Banach. Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math, 3:133–181, 1922.
M. Berinde. Approximate fixed point theorems. Stud. Univ. ”Babes-bolyai”, Mathematica LI, 1:11–25, 2006.
V. Berinde. Iterative approximation of fixed points. Editura efemeride, Baia Mare, 2002.
V. Berinde. On the approximation of fixed points of weak contractive mappings. Carpathian J. Math., 19(1):7–22, 2003.
R. M. T. Bianchini. Su un problema di S. Reich riguardante la teoria dei punti fissi. Bolletino U.M.I., 4(5):103–106, 1972.
L. E. Brouwer. Über Abbildungen von Mannigfaltigkeiten. Math. Ann., 71(1):97–115, 1911.
S. K. Chatterjea. Fixed point theorems. C.R. Acad.Bulg. Sci., 25:727–730, 1972.
L. Ciric, M. O. Olatinwo, D. Gupal, and G. Akinbo. Coupled random fixed point theorems for mappings satisfying a contractive condition of rational type on partially ordered metric space. Advances in Fixed Point Theory, 2(1):1–8, 2012.
L. B. Ciric. Generalized contractions and fixed point theorems. Publ. Inst. Math. (Bulgr), 12(26):19–26, 1971.
B. K. Dass and S. Gupta. An extension of Banach contraction principle through rational expression. Communicated by F. C. Auluck, FNA, 1975.
P. Debnath, N. Konwar, and S. Radenovic. Metric fixed point theory, applications in Science, Engineering, and Behavioural Sciences. Forum for interdisciplinary mathematics, Springer, 2021.
D. Dey and M. Saha. Approximate fixed point of the Reich operator. Acta Mathematica Universitatis Comenianae, 2012.
G. E. Hardy and T. D. Rogers. A generalization of fixed point theorems of Reich. Can. Math. Bull., 16:201–206, 1973.
J. Harjani, B. Lopez, and K. Sadarangan. A fixed point theorem for mapping satisfying a contractive condition of rational type on a partially ordered metric space. Abstract and Applied Analysis, pages 1–10, 2010.
V. Istratescu. Some fixed point theorems for convex contraction mappings and mappings with convex diminishing diameters. I. Ann. Mat. Pura. Appl., 130 (4):89–104, 1982.
V. Istratescu. Some fixed point theorems for convex contraction mappings and mappings with convex diminishing diameters. II. Ann. Mat. Pura. Appl., 134 (4):327–362, 1983.
D. S. Jaggi. Some unique fixed point theorems. Indian Journal of Pure and Applied Mathematics, 8:223–230, 1977.
R. Kannan. Some results on fixed points. Bull Calcutta Math. Soc., 60:71–76, 1968.
R. Kannan. Some results on fixed points II. Am. Math. Mon., 76:405–408, 1969.
S. A. Khuri and I. Louhichi. A novel Ishikawa-Green’s fixed point scheme for the solution of BVPs. Appl. Math. Lett., 82:50–57, 2018.
M. Marudai and V. S. Bright. Unique fixed point theorem on weakly B-contractive mappings. Far East journal of Mathematical Sciences (FJMS), 98(7):897–914, 2015.
Z. D. Mitrovic, H. Aydi, N. Mlaiki, M. Garda sevi ˇ c, K. Kuki ´ c, S. Radenovi ´ c, and M. De La Sen. Some new observations and results for convex contractions of Istratescu’s type. Symmetry, 11(12):1457, 2019.
S. A. M. Mohsenalhosseini and M. Saheli. Some of the family of contractive type maps and Approximate common fixed point. J.Fixed Point Theory, (2021:2), 2021.
S. A. M. Mohsenalhosseini, H. Mzaheri, and M. A. Dehghan. Approximate best proximity pairs in metric space. Abstr. Appl. Anal., (596971), 2011.
S. A. M. Mohsenialhosseini. Approximate fixed point theorems of cyclical contraction mapping. Mathematica Moravica,, 21(1):125–137, 2017.
S. Reich. Some remarks connecting contraction mappings. Can. Math. Bull., 14:121–124, 1971.
A. Shahrazad, S. Radenovic, and N. Shahzad. Fixed point theorems for mappings with convex diminishing diameters on cone metric spaces. Applied Mathematics Letters, 24:2162–2166, 2011.
K. Tijani and S. Olayemi. Approximate fixed point results for rational-type contraction mappings. International Journal of Analysis and Optimization: Theory and Applications,, pages 76–86, 2021.
S. Tis, A. Torre, and R. Branzei. Approximate fixed point theorems. Libertas Mathematica, 23:35–39, 2003.
T. Zamfirescu. Fixed point theorems in metric spaces. Arch. Math.(Basel), 23:292–298, 1972.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.